I'm not positive if this is a blood clot or not first off..
I just started on the birth control Yaz about 3 weeks ago. I started the birth control a week before I was supposed to start my normal cycle so I skipped my normal cycle. I had taken it before for about 6 months and had no problems with Yaz, then got off bc completely. I hadn't had sex for almost over a year also. I had sex about 3 weeks into my bc and of course slightly bled. I didnt bleed but slightly for the next couple days but now its as if im on my normal period even though I still have about 3 days left of my bc for the month. I've been cramping REALLY bad the past couple days too. And.. this is gross but I just went to the bathroom and there was this like chunk of skin with my blood. is this normal????? I never cramp/maybe 2/3 times my whole 7 years of "womanhood" And what the heck is this skin!!?
One of my friends said that it was completely normal.. The lining of your uterus falls off during menstruation?? But why did I start early? Anyone else have this problem ever?
Last edited by natalie0789; 06-26-2008 at 08:14 AM.